# SDR UIEA2019041763892

- Difficulty date: April 16, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 99,571 hours, 15,885 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35051402
- Condition: Low
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

# 1 ENGINE STARTER OIL LEVEL BELOW LIMITS - REQUIRES REPLACEMENT.( REMOVED AND REPLACED # 1  ENG PNEU STARTER IAW B767 AMM 80-11-01. OPS CHECK NORMAL, NO LEAKS NOTED. )
